# SDR USAASB98297

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 2580005
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DTW - FL2232, EN ROUTE FROM CLT TO DTW, FLIGHT ATTENDANT ADVISED CREW OF A BURNING ELECTRICAL SMELL AFT OF FORWARD BULKHEAD AROUND SEAT ROWS 4, 5 AND 6.  SHORTLY THEREAFTER, THE CIRCUIT BREAKERS FOR THE NR 2 AFT FUEL BOOST PUMP AND NR 2 TR TRIPPED.  THE NR 2 TR READ 0 AMPS AND 28 VOLTS.  INTERMITTENTLY, THE LEFT ANTI-SKID OFF AND FIRST OFFICER AUX PITOT STATIC AMBER LIGHTS ILLUMINATED, PMS EXTERNAL FAIL WITH CODES 96 AND 99 AND A FLAG IN THE NR 2 EPR GAUGE.  ON DESCENT, ALL LIGHTS AND FLAGS WENT OUT AND PMS OPERATED NORMALLY.  CREW DID NOT RESET BOOTS PUMP OR TR CIRCUIT BREAKERS TO AVOID THE POSSIBLE RETURN OF THE BURNING ODOR.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CHECKED APPLICABLE WIRING.  RE
